On generalized resolvents of symmetric operators of defect one with finitely many negative squares

Jussi Behrndt, Carsten Trunk

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Original languageEnglish
Title of host publicationProceedings of the Algorithmic Information Theory Conference
Publisher.
Pages21-30
Publication statusPublished - 2005

Fields of Expertise

  • Information, Communication & Computing

Treatment code (Nähere Zuordnung)

  • Basic - Fundamental (Grundlagenforschung)

Cite this

Behrndt, J., & Trunk, C. (2005). On generalized resolvents of symmetric operators of defect one with finitely many negative squares. In Proceedings of the Algorithmic Information Theory Conference (pp. 21-30). ..

On generalized resolvents of symmetric operators of defect one with finitely many negative squares. / Behrndt, Jussi; Trunk, Carsten.

Proceedings of the Algorithmic Information Theory Conference. ., 2005. p. 21-30.

Research output: Chapter in Book/Report/Conference proceedingConference contributionResearchpeer-review

Behrndt, J & Trunk, C 2005, On generalized resolvents of symmetric operators of defect one with finitely many negative squares. in Proceedings of the Algorithmic Information Theory Conference. ., pp. 21-30.
Behrndt J, Trunk C. On generalized resolvents of symmetric operators of defect one with finitely many negative squares. In Proceedings of the Algorithmic Information Theory Conference. . 2005. p. 21-30
Behrndt, Jussi ; Trunk, Carsten. / On generalized resolvents of symmetric operators of defect one with finitely many negative squares. Proceedings of the Algorithmic Information Theory Conference. ., 2005. pp. 21-30
@inproceedings{3307415b748b4d0cb49fa3b2465d6fe9,
title = "On generalized resolvents of symmetric operators of defect one with finitely many negative squares",
author = "Jussi Behrndt and Carsten Trunk",
year = "2005",
language = "English",
pages = "21--30",
booktitle = "Proceedings of the Algorithmic Information Theory Conference",
publisher = ".",

}

TY - GEN

T1 - On generalized resolvents of symmetric operators of defect one with finitely many negative squares

AU - Behrndt, Jussi

AU - Trunk, Carsten

PY - 2005

Y1 - 2005

M3 - Conference contribution

SP - 21

EP - 30

BT - Proceedings of the Algorithmic Information Theory Conference

PB - .

ER -